MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43175
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2013, the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019, a computed tomography (ct) scan of the abdomen and an injury revealed that the device had 7 degrees anterior tilt.Tilt of filter abuts anterior wall of ivc, but there is no definitive perforation of inferior vena cava (ivc) wall by any filter struts.No further patient complications were reported.
 
Event or Problem Description

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9943061
Report Number2134265-2020-04706
Device Sequence Number13619464
Product Code DTK
UDI-Device Identifier08714729114666
UDI-Public08714729114666
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K901659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2015
Device Model Number43175
Device Catalogue Number43175
Device Lot Number0015408424
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer07/21/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date08/04/2020
Patient Sequence Number1
Patient Age62 YR